PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Extrapolation of compactness on weighted Morrey spaces

Volume 265 / 2022

Stefanos Lappas Studia Mathematica 265 (2022), 177-195 MSC: Primary 47B38; Secondary 42B20, 42B35, 46B70. DOI: 10.4064/sm210607-20-9 Published online: 28 February 2022


In a previous work, “compact versions” of Rubio de Francia’s weighted extrapolation theorem were proved, which allow one to extrapolate the compactness of a linear operator from just one space to the full range of weighted Lebesgue spaces where this operator is bounded. In this paper, we extend these results to the setting of weighted Morrey spaces. As applications, we easily obtain new results on the weighted compactness of commutators of Calderón–Zygmund singular integrals, rough singular integrals and Bochner–Riesz multipliers.


  • Stefanos LappasDepartment of Mathematics and Statistics
    P.O. Box 68 (Pietari Kalmin katu 5)
    FI-00014 University of Helsinki, Finland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image